| Model Number |
6.0PDL |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the device had inner cannula issue with having difficulty in pushing it in to his neck.Dr.(b)(6) states that she also experienced "folding in half of the inner cannula close to the phalange" during placement with and without the obturator in place.This did not result in airway compromise and patient was discharged home.There was no patient injury.